Facebook Pixel
EmpowHER Guest

Shortly after taking Next Choice I was Peeing blood is that normal?

By Anonymous February 15, 2012 - 12:54pm
Rate This

I took Nest Choice The next day after having sex. I took it at 9:40 in the morning. Later on that day I started bleeding when I went to pee. It was very painful. I was thinking I came down with a UTI. I took the other pill 12 hours later like it said and then the blood slowed down and then evientually stopped. I'm not bleeding anymore and I don't experience any pain while urinating. Was that just a side effect of the pill or is something more serious going on?

Add a Comment1 Comments


It must have been alarming to see blood when you urinated. Did you continue to notice bleeding, when you didn't urinate?

According to the website for Choice, side effects include:
nausea, stomach pain, headache, dizziness, breast tenderness or menstrual changes, such as spotting or bleeding prior to a period.

I am concerned that you had pain with urination. Since the bleeding and I assume the pain stopped, you may want to take a wait and watch approach.

If you experience bleeding and pain with urination again, give your doctor a call.


February 15, 2012 - 6:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Blood in Urine

Get Email Updates

Blood in Urine Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!